According to WebMD, an overdose of calcium carbonate, the active ingredient in Tums, causes the following symptoms: nausea, vomiting, loss of appetite, mood swings, headaches, weakness and dizziness. People who believe they have overdosed on Tums should seek emergency treatment.
The National Institutes of Health MedlinePlus website advises that a person experiencing an overdose of calcium carbonate should not induce vomiting. It also states that calcium carbonate is not very toxic, so full recovery from an overdose is generally expected. It is unusual for someone to die from an overdose of calcium carbonate, however chronic misuse can cause long-term problems.Learn More
Novocain, also known as procaine, is a local anesthetic that causes nerve cells to be unable to communicate with one another, thus producing a numbing sensation, according to the University of California Santa Barbara. By inhibiting nervous system communication, Novocain prevents the brain from receiving tactile sensory information.Full Answer >
For adults, the maximum dosage of ibuprofen is 800 milligrams per dose or 3,200 milligrams per day. It is recommended to take the smallest possible dosage to alleviate pain, states Drugs.com.Full Answer >
Stemetil is one of the many brand names of prochlorperazine maleate, an antiemetic and antipsychotic drug. It is used to control severe nausea and vomiting, states Healthline.com. It is also used to treat schizophrenia and anxiety.Full Answer >
Chemical burns should be rinsed with slow-flowing water for at least 20 minutes, taking care that the water does not carry toxic chemicals onto other parts of the body, according to WebMD. If the wound is small, it may be covered loosely with a dry, sterile cloth or gauze.Full Answer >